Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.226.179.247
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 48 (2015)

Parutions < série 4, 48

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 48, fascicule 5 (2015)

Thomas Alazard, Jean-Marc Delort
Global solutions and asymptotic behavior for two dimensional gravity water waves
Annales scientifiques de l'ENS 48, fascicule 5 (2015), 1149-1238

Télécharger cet article : Fichier PDF

Résumé :
Solutions globales et comportement asymptotique pour l'équation des ondes de gravité en dimension deux
Cet article est consacré à une preuve d'un résultat d'existence globale pour l'équation des ondes de gravité à données de Cauchy régulières, petites et décroissantes à l'infini. On obtient de plus une description asymptotique de la solution dans les coordonnées physiques, qui montre qu'il y a diffusion modifiée. La démonstration est basée sur un argument inductif faisant intervenir des estimations a priori dans L^2 et L^. Les bornes L^2 sont prouvées dans [Alazard & Delort, Astérisque 374 (2015)], texte complémentaire au présent article. Elles reposent sur une méthode de formes normales paradifférentielles permettant d'obtenir des estimations d'énergie sur la formulation eulérienne de l'équation des ondes de gravité. Nous donnons ici une démonstration des bornes uniformes, en interprétant l'équation de manière semi-classique, et en combinant la méthode des champs de vecteurs de Klainerman avec la description de la solution en termes de distributions lagrangiennes semi-classiques. Cela nous permet, compte tenu des estimations L^2 de [Alazard & Delort, Astérisque 374 (2015)], d'en déduire notre principal résultat d'existence globale.

Mots-clefs : Équation des ondes de gravité, solutions globales, champs de vecteurs de Klainerman, distributions lagrangiennes, analyse semi-classique.

Abstract:
This paper is devoted to the proof of a global existence result for the water waves equation with smooth, small, and decaying at infinity Cauchy data. We obtain moreover an asymptotic description in physical coordinates of the solution, which shows that modified scattering holds. The proof is based on a bootstrap argument involving L^2 and L^ estimates. The L^2 bounds are proved in the companion paper [Alazard & Delort, Astérisque 374 (2015)] of this article. They rely on a normal forms paradifferential method allowing one to obtain energy estimates on the Eulerian formulation of the water waves equation. We give here the proof of the uniform bounds, interpreting the equation in a semi-classical way, and combining Klainerman vector fields with the description of the solution in terms of semi-classical Lagrangian distributions. This, together with the L^2 estimates of [Alazard & Delort, Astérisque 374 (2015)], allows us to deduce our main global existence result.

Keywords: Water waves equations, global solutions, Klainerman vector fields, Lagrangian distributions, semiclassical analysis.

Class. math. : 76B15, 35L60.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Alazard, Thomas and Burq, Nicolas and Zuily, Claude
On the water-wave equations with surface tension
Duke Math. J. 158 (2011) 413–499
2
Alazard, Thomas and Burq, Nicolas and Zuily, Claude
Strichartz estimates for water waves
Ann. Sci. Éc. Norm. Supér. 44 (2011) 855–903
Math Reviews MR2931520
3
Alazard, Thomas and Burq, Nicolas and Zuily, Claude
On the Cauchy problem for gravity water waves
Invent. Math. 198 (2014) 71–163
4
Alazard, Thomas and Burq, Nicolas and Zuily, Claude
The water-wave equations: from Zakharov to Euler
in Studies in phase space analysis with applications to PDEs
Progr. Nonlinear Differential Equations Appl. 84 (2013) 1–20
Math Reviews MR3185887
5
6
Alazard, Thomas and Métivier, Guy
Paralinearization of the Dirichlet to Neumann operator, and regularity of three-dimensional water waves
Comm. Partial Differential Equations 34 (2009) 1632–1704
Math Reviews MR2581986 (2011a:35600)
7
8
Alinhac, Serge
Paracomposition et opérateurs paradifférentiels
Comm. Partial Differential Equations 11 (1986) 87–121
Math Reviews MR814548
9
Alinhac, Serge
Existence d'ondes de raréfaction pour des systèmes quasi-linéaires hyperboliques multidimensionnels
Comm. Partial Differential Equations 14 (1989) 173–230
Math Reviews MR976971
10
Alvarez-Samaniego, Borys and Lannes, David
Large time existence for 3D water-waves and asymptotics
Invent. Math. 171 (2008) 485–541
Math Reviews MR2372806 (2009b:35324)
11
Bahouri, Hajer and Chemin, Jean-Yves and Danchin, Raphaël
Fourier analysis and nonlinear partial differential equations
Springer, 2011
Math Reviews MR2768550
12
Beale, J. Thomas
Large-time regularity of viscous surface waves
Arch. Rational Mech. Anal. 84 (1983/84) 307–352
Math Reviews MR721189 (85c:35074)
13
Benjamin, T. Brooke and Olver, Peter J.
Hamiltonian structure, symmetries and conservation laws for water waves
J. Fluid Mech. 125 (1982) 137–185
Math Reviews MR688749 (84f:76017)
14
Beyer, Klaus and Günther, Matthias
On the Cauchy problem for a capillary drop. I. Irrotational motion
Math. Methods Appl. Sci. 21 (1998) 1149–1183
Math Reviews MR1637554 (99i:35180)
15
Bony, Jean-Michel
Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires
Ann. Sci. École Norm. Sup. 14 (1981) 209–246
Math Reviews MR631751
16
Bourdaud, Gérard
Realizations of homogeneous Sobolev spaces
Complex Var. Elliptic Equ. 56 (2011) 857–874
Math Reviews MR2838225 (2012h:46059)
17
Buffoni, Boris and Groves, Mark D. and Sun, Shu-Ming and Wahlén, Erik
Existence and conditional energetic stability of three-dimensional fully localised solitary gravity-capillary water waves
J. Differential Equations 254 (2013) 1006–1096
Math Reviews MR2997362
18
Castro, Angel and Córdoba, Diego and Fefferman, Charles L. and Gancedo, Francisco and Gómez-Serrano, Javier
Splash singularity for water waves
Proc. Nat. Acad. Sci. USA 109 (2012) 733–738
Math Reviews MR2881486
19
Castro, Angel and Córdoba, Diego and Fefferman, Charles and Gancedo, Francisco and Gómez-Serrano, Javier
Finite time singularities for the free boundary incompressible Euler equations
Ann. of Math. 178 (2013) 1061–1134
Math Reviews MR3092476
20
Castro, Angel and Córdoba, Diego and Fefferman, Charles L. and Gancedo, Francisco and López-Fernández, María
Turning waves and breakdown for incompressible flows
Proc. Natl. Acad. Sci. USA 108 (2011) 4754–4759
Math Reviews MR2792311 (2012h:76022)
21
22
Córdoba, Antonio and Córdoba, Diego and Gancedo, Francisco
Interface evolution: water waves in 2-D
Adv. Math. 223 (2010) 120–173
Math Reviews MR2563213 (2011j:76019)
23
Chen, Robin Ming and Marzuola, Jeremy L. and Spirn, Daniel and Wright, J. Douglas
On the regularity of the flow map for the gravity-capillary equations
J. Funct. Anal. 264 (2013) 752–782
Math Reviews MR3003736
24
Christianson, Hans and Hur, Vera Mikyoung and Staffilani, Gigliola
Strichartz estimates for the water-wave problem with surface tension
Comm. Partial Differential Equations 35 (2010) 2195–2252
Math Reviews MR2763354
25
Cordoba, Antonio and Cordoba, Diego and Gancedo, Francisco
The Rayleigh-Taylor condition for the evolution of irrotational fluid interfaces
Proc. Natl. Acad. Sci. USA 106 (2009) 10955–10959
Math Reviews MR2538820 (2010i:76059)
26
Coutand, Daniel and Shkoller, Steve
Well-posedness of the free-surface incompressible Euler equations with or without surface tension
J. Amer. Math. Soc. 20 (2007) 829–930
27
Coutand, Daniel and Shkoller, Steve
On the finite-time splash and splat singularities for the 3-D free-surface Euler equations
Comm. Math. Phys. 325 (2014) 143–183
Math Reviews MR3147437
28
Craig, Walter
An existence theory for water waves and the Boussinesq and Korteweg-de Vries scaling limits
Comm. Partial Differential Equations 10 (1985) 787–1003
Math Reviews MR795808 (87f:35210)
29
Craig, Walter
Nonstrictly hyperbolic nonlinear systems
Math. Ann. 277 (1987) 213–232
Math Reviews MR886420 (88d:35134)
30
Craig, Walter
Non-existence of solitary water waves in three dimensions
R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 360 (2002) 2127–2135
Math Reviews MR1949966 (2003m:76011)
31
Craig, Walter
Birkhoff normal forms for water waves
in Mathematical problems in the theory of water waves (Luminy, 1995)
Contemp. Math. 200 (1996) 57–74
Math Reviews MR1410500 (97h:76014)
32
Craig, Walter and Nicholls, David P.
Travelling two and three dimensional capillary gravity water waves
SIAM J. Math. Anal. 32 (2000) 323–359
Math Reviews MR1781220
33
Craig, Walter and Sulem, Catherine
Numerical simulation of gravity waves
J. Comput. Phys. 108 (1993) 73–83
Math Reviews MR1239970 (94h:76064)
34
Craig, Walter and Sulem, Catherine and Sulem, Pierre-Louis
Nonlinear modulation of gravity waves: a rigorous approach
Nonlinearity 5 (1992) 497–522
Math Reviews MR1158383 (93k:76012)
35
Craig, Walter and Schanz, Ulrich and Sulem, Catherine
The modulational regime of three-dimensional water waves and the Davey-Stewartson system
Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997) 615–667
Math Reviews MR1470784
36
Craig, Walter and Wayne, C. Eugene
Mathematical aspects of surface waves on water
Uspekhi Mat. Nauk 62 (2007) 95–116
Math Reviews MR2355420
37
Craik, Alex D. D.
Wave interactions and fluid flows
Cambridge Univ. Press, 1988
Math Reviews MR952373 (89j:76001)
38
Darrigol, Olivier
Worlds of flow
Oxford Univ. Press, 2005 A history of hydrodynamics from the Bernoullis to Prandtl
Math Reviews MR2178164 (2006j:76001)
39
Delort, Jean-Marc
Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1
Ann. Sci. École Norm. Sup. 34 (2001) erratum : Ann. Sci. École Norm. Sup. 39 (2006), 335–345
40
Dimassi, Mouez and Sjöstrand, Johannes
Spectral asymptotics in the semi-classical limit
Cambridge Univ. Press, 1999
Math Reviews MR1735654 (2001b:35237)
41
Ebin, David G.
The equations of motion of a perfect fluid with free boundary are not well posed
Comm. Partial Differential Equations 12 (1987) 1175–1201
Math Reviews MR886344 (88g:58029)
42
Germain, Pierre and Masmoudi, Nader and Shatah, Jalal
Global solutions for the gravity water waves equation in dimension 3
Ann. of Math. 175 (2012) 691–754
Math Reviews MR2993751
43
Germain, Pierre and Masmoudi, Nader and Shatah, Jalal
Global existence for capillary water waves
Comm. Pure Appl. Math. 68 (2015) 625–687
Math Reviews MR3318019
44
Guo, Yan and Tice, Ian
Decay of viscous surface waves without surface tension in horizontally infinite domains
Anal. PDE 6 (2013) 1429–1533
Math Reviews MR3148059
45
Hayashi, Nakao and Naumkin, Pavel I.
Asymptotics of small solutions to nonlinear Schrödinger equations with cubic nonlinearities
Int. J. Pure Appl. Math. 3 (2002) 255–273
Math Reviews MR1938962 (2004b:35305)
46
Hörmander, Lars
Lectures on nonlinear hyperbolic differential equations
Springer, 1997
Math Reviews MR1466700
47
Hur, Vera Mikyoung
No solitary waves exist on 2D deep water
Nonlinearity 25 (2012) 3301–3312
Math Reviews MR2993054
48
49
Ionescu, Alexandru D. and Pusateri, Fabio
Global solutions for the gravity water waves system in 2d
Invent. Math. 199 (2015) 653–804
Math Reviews MR3314514
50
Ionescu, Alexandru D. and Pusateri, Fabio
Nonlinear fractional Schrödinger equations in one dimension
J. Funct. Anal. 266 (2014) 139–176
Math Reviews MR3121725
51
52
Iooss, Gérard and Plotnikov, Pavel I.
Small divisor problem in the theory of three-dimensional water gravity waves
Mem. Amer. Math. Soc. 200 (2009) 128
Math Reviews MR2529006
53
Iooss, Gérard and Plotnikov, Pavel
Multimodal standing gravity waves: a completely resonant system
J. Math. Fluid Mech. 7 (2005) S110–S126
Math Reviews MR2126133
54
Klainerman, Sergiu
Uniform decay estimates and the Lorentz invariance of the classical wave equation
Comm. Pure Appl. Math. 38 (1985) 321–332
Math Reviews MR784477 (86i:35091)
55
Klainerman, Sergiu
Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions
Comm. Pure Appl. Math. 38 (1985) 631–641
Math Reviews MR803252 (87e:35080)
56
Lannes, David
Sharp estimates for pseudo-differential operators with symbols of limited smoothness and commutators
J. Funct. Anal. 232 (2006) 495–539
Math Reviews MR2200744
57
Lannes, David
Well-posedness of the water-waves equations
J. Amer. Math. Soc. 18 (2005) 605–654
Math Reviews MR2138139
58
Lannes, David
The water waves problem
Amer. Math. Soc., Providence, RI, 2013
Math Reviews MR3060183
59
Lannes, David
A Stability Criterion for Two-Fluid Interfaces and Applications
Arch. Ration. Mech. Anal. 208 (2013) 481–567
Math Reviews MR3035985
60
Lannes, David
Space time resonances [after Germain, Masmoudi, Shatah]
Séminaire Bourbaki, 64e année, 2011/2012, exp. no 1053, Astérisque 352 (2013) 355–388
61
Le Méhauté, Bernard and and Wang, Shen
Water Waves Generated by Underwater Expl
World Scientific Publishing Company, 1996
62
Lindblad, Hans
Well-posedness for the motion of an incompressible liquid with free surface boundary
Ann. of Math. 162 (2005) 109–194
Math Reviews MR2178961
63
Martinez, André
An introduction to semiclassical and microlocal analysis
Springer Verlag, 2002
Math Reviews MR1872698 (2003b:35010)
64
65
Ming, Mei and Rousset, Frederic and Tzvetkov, Nikolay
Multi-solitons and related solutions for the water-waves system
SIAM J. Math. Anal. 47 (2015) 897–954
Math Reviews MR3315224
66
Métivier, Guy
Para-differential calculus and applications to the Cauchy problem for nonlinear systems
Edizioni della Normale, Pisa, 2008
Math Reviews MR2418072 (2010d:35430)
67
Meyer, Yves
Remarques sur un théorème de J.-M. Bony
in Proceedings of the Seminar on Harmonic Analysis (Pisa, 1980)
Rend. Circ. Mat. Palermo suppl. 1 (1981) 1–20
Math Reviews MR639462
68
Nalimov, V. I.
The Cauchy-Poisson problem
Dinamika Sploš. Sredy 18 (1974) 104–210
Math Reviews MR0609882 (58 \#29458)
69
Shinbrot, Marvin
The initial value problem for surface waves under gravity. I. The simplest case
Indiana Univ. Math. J. 25 (1976) 281–300
Math Reviews MR0403400 (53 \#7211)
70
Schneider, Guido and Wayne, C. Eugene
The rigorous approximation of long-wavelength capillary-gravity waves
Arch. Ration. Mech. Anal. 162 (2002) 247–285
Math Reviews MR1900740
71
Schneider, Guido and Wayne, C. Eugene
Justification of the NLS approximation for a quasilinear water wave model
J. Differential Equations 251 (2011) 238–269
Math Reviews MR2800153 (2012g:35328)
72
Shatah, Jalal
Normal forms and quadratic nonlinear Klein-Gordon equations
Comm. Pure Appl. Math. 38 (1985) 685–696
Math Reviews MR803256 (87b:35160)
73
Shatah, Jalal and Zeng, Chongchun
Geometry and a priori estimates for free boundary problems of the Euler equation
Comm. Pure Appl. Math. 61 (2008) 698–744
74
Shatah, Jalal and Zeng, Chongchun
A priori estimates for fluid interface problems
Comm. Pure Appl. Math. 61 (2008) 848–876
Math Reviews MR2400608
75
Sulem, Catherine and Sulem, Pierre-Louis
The nonlinear Schrödinger equation
Springer, 1999
Math Reviews MR1696311 (2000f:35139)
76
Sun, Shu-Ming
Some analytical properties of capillary-gravity waves in two-fluid flows of infinite depth
Proc. Roy. Soc. London Ser. A 453 (1997) 1153–1175
Math Reviews MR1455326 (98h:76011)
77
Sylvester, John and Uhlmann, Gunther
Inverse boundary value problems at the boundary—continuous dependence
Comm. Pure Appl. Math. 41 (1988) 197–219
Math Reviews MR924684 (89f:35213)
78
Taylor, Michael E.
Pseudodifferential operators
Princeton Univ. Press, 1981
Math Reviews MR618463
79
Taylor, Michael E.
Pseudodifferential operators and nonlinear PDE
Birkhäuser, 1991
80
Sablé-Tougeron, Monique
Régularité microlocale pour des problèmes aux limites non linéaires
Ann. Inst. Fourier (Grenoble) 36 (1986) 39–82
Math Reviews MR840713 (88b:35021)
81
Trèves, François
Introduction to pseudodifferential and Fourier integral operators. Vol. 1
Plenum Press, 1980 Pseudodifferential operators, The University Series in Mathematics
Math Reviews MR597144
82
Totz, Nathan and Wu, Sijue
A rigorous justification of the modulation approximation to the 2D full water wave problem
Comm. Math. Phys. 310 (2012) 817–883
Math Reviews MR2891875
83
Wu, Sijue
Well-posedness in Sobolev spaces of the full water wave problem in 2-D
Invent. Math. 130 (1997) 39–72
Math Reviews MR1471885
84
Wu, Sijue
Well-posedness in Sobolev spaces of the full water wave problem in 3-D
J. Amer. Math. Soc. 12 (1999) 445–495
85
Wu, Sijue
Almost global wellposedness of the 2-D full water wave problem
Invent. Math. 177 (2009) 45–135
Math Reviews MR2507638
86
Wu, Sijue
Global wellposedness of the 3-D full water wave problem
Invent. Math. 184 (2011) 125–220
Math Reviews MR2782254
87
Yosihara, Hideaki
Gravity waves on the free surface of an incompressible perfect fluid of finite depth
Publ. Res. Inst. Math. Sci. 18 (1982) 49–96
Math Reviews MR660822 (83k:76017)
88
Zakharov, Vladimir E.
Stability of periodic waves of finite amplitude on the surface of a deep fluid
Journal of Applied Mechanics and Technical Physics 9 (1968) 190–194
89
Zhang, Ping and Zhang, Zhifei
On the free boundary problem of three-dimensional incompressible Euler equations
Comm. Pure Appl. Math. 61 (2008) 877–940
Math Reviews MR2410409 (2009h:35461)
90
Zworski, Maciej
Semiclassical analysis
Amer. Math. Soc., 2012
Math Reviews MR2952218
91
Alazard, Thomas and Delort, Jean-Marc
Sobolev estimates for two dimensional gravity water waves
Astérisque 374 (2015)